# SDR REXA2021062400457

- Difficulty date: June 3, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R318716
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SEAL RETAINER IS CRACKED.  REPAIRED PAX DOOR LOWER SEAL RETAINER IAW REO601R-52-11-915.
